# SDR AALA2019102199017

- Difficulty date: September 29, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 60,118 hours, 22,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND DOOR CUT OUT LOWER SILL PLATE BETWEEN FR 66 AND FR 68 AT +Y1732. REPLACED SILL PLATE PER SRM 51-72-11.
